Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ol'shanskii, Aleksandr Yur'evich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 35
Presentations: 7

Number of views:
This page:2756
Abstract pages:13798
Full texts:5338
References:847
E-mail:

http://www.mathnet.ru/eng/person8344
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196218

Publications in Math-Net.Ru
2019
1. O. V. Kulikova, A. Yu. Olshanskii, “On the cardinality of relator sets of groups $F/\prod [N_i,N_j]$”, Fundam. Prikl. Mat., 22:4 (2019),  129–136  mathnet
2017
2. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2015
3. A. Yu. Olshanskii, “On Kaluzhnin-Krasner's embedding of groups”, Algebra Discrete Math., 19:1 (2015),  77–86  mathnet  mathscinet  isi
4. V. D. Mazurov, A. Yu. Ol'shanskii, A. I. Sozutov, “Infinite groups of finite period”, Algebra Logika, 54:2 (2015),  243–251  mathnet  mathscinet; Algebra and Logic, 54:2 (2015), 161–166  isi  scopus
2009
5. A. Yu. Olshanskii, M. V. Sapir, “$k$-Free-like groups”, Algebra Logika, 48:2 (2009),  245–257  mathnet  mathscinet  zmath; Algebra and Logic, 48:2 (2009), 140–146  isi  scopus
2007
6. A. Yu. Ol'shanskii, M. V. Sapir, “A 2-generated 2-related group with no non-trivial finite quotients”, Algebra Discrete Math., 2007, 2,  111–114  mathnet  mathscinet  zmath
2006
7. O. V. Kulikova, A. Yu. Ol'shanskii, “On the finite presentability of the group $F/[M,N]$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 6,  19–21  mathnet  mathscinet  zmath
1997
8. A. Yu. Ol'shanskii, “On subgroup distortion in finitely presented groups”, Mat. Sb., 188:11 (1997),  51–98  mathnet  mathscinet  zmath; Sb. Math., 188:11 (1997), 1617–1664  isi  scopus
1996
9. G. N. Arzhantseva, A. Yu. Ol'shanskii, “The class of groups all of whose subgroups with lesser number of generators are free is generic”, Mat. Zametki, 59:4 (1996),  489–496  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 350–355  isi
1995
10. A. Yu. Ol'shanskii, “The SQ-universality of hyperbolic groups”, Mat. Sb., 186:8 (1995),  119–132  mathnet  mathscinet  zmath; Sb. Math., 186:8 (1995), 1199–1211  isi
1991
11. A. Yu. Ol'shanskii, “Periodic factor of hyperbolic groups”, Mat. Sb., 182:4 (1991),  543–567  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 519–541  isi
1989
12. A. Yu. Ol'shanskii, A. L. Shmel'kin, “Infinite groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 37 (1989),  5–113  mathnet  mathscinet  zmath
13. A. Yu. Ol'shanskii, “Diagrams of homomorphisms of surface groups”, Sibirsk. Mat. Zh., 30:6 (1989),  150–171  mathnet  mathscinet  zmath; Siberian Math. J., 30:6 (1989), 961–979  isi
14. A. Yu. Ol'shanskii, “Efficient embeddings of countable groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 2,  28–34  mathnet  mathscinet  zmath
1988
15. Yu. A. Bahturin, A. Yu. Ol'shanskii, “Identities”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 18 (1988),  117–240  mathnet  mathscinet  zmath
1986
16. G. S. Deryabina, A. Yu. Ol'shanskii, “Subgroups of quasi-finite groups”, Uspekhi Mat. Nauk, 41:6(252) (1986),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:6 (1986), 203–204  isi
17. A. Yu. Ol'shanskii, “On the Neumanns–Shmel'kin theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 6,  61–64  mathnet  mathscinet  zmath
1985
18. I. S. Ashmanov, A. Yu. Ol'shanskiĭ, “Abelian and central extensions of aspherical groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 11,  48–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:11 (1985), 65–82
19. A. Yu. Ol'shanskii, “Varieties in which all finite groups are Abelian”, Mat. Sb. (N.S.), 126(168):1 (1985),  59–82  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 57–80
1982
20. A. Yu. Olshanskii, “Groups of bounded period with subgroups of prime order”, Algebra Logika, 21:5 (1982),  553–618  mathnet  mathscinet
21. A. Yu. Ol'shanskii, “On the Novikov–Adyan theorem”, Mat. Sb. (N.S.), 118(160):2(6) (1982),  203–235  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:2 (1983), 203–236
1980
22. A. Yu. Ol'shanskii, “An infinite group with subgroups of prime orders”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980),  309–321  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:2 (1981), 279–289  isi
23. A. Yu. Ol'shanskii, “On the problem of the existence of an invariant mean on a group”, Uspekhi Mat. Nauk, 35:4(214) (1980),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 180–181  isi
1979
24. A. Yu. Ol'shanskii, “Infinite groups with cyclic subgroups”, Dokl. Akad. Nauk SSSR, 245:4 (1979),  785–787  mathnet  mathscinet  zmath
25. A. Yu. Ol'shanskii, “An infinite simple Noetherian group without torsion”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979),  1328–1393  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:3 (1980), 531–588  isi
1978
26. A. Yu. Ol'shanskii, “The number of generators and orders of Abelian subgroups of finite p-groups”, Mat. Zametki, 23:3 (1978),  337–341  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 183–185
1976
27. Yu. A. Bahturin, A. Yu. Ol'shanskii, “Solvable just-non-Cross varieties of Lie rings”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  384–399  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 345–358  isi
1975
28. Yu. A. Bakhturin, A. Yu. Ol'shanskii, “Identical relations in finite Lie rings”, Mat. Sb. (N.S.), 96(138):4 (1975),  543–559  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:4 (1975), 507–523
1974
29. A. Yu. Ol'shanskii, “On characteristic subgroups of free groups”, Uspekhi Mat. Nauk, 29:1(175) (1974),  179–180  mathnet  mathscinet  zmath
30. A. Yu. Ol'shanskii, “Conditional identities in finite groups”, Sibirsk. Mat. Zh., 15:6 (1974),  1409–1413  mathnet  mathscinet  zmath; Siberian Math. J., 15:6 (1974), 1000–1003
1973
31. A. Yu. Ol'shanskii, “On the orders of free groups of locally finite varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973),  89–94  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:1 (1973), 85–90
1971
32. A. Yu. Ol'shanskii, “Solvable just-non-cross varieties of groups”, Mat. Sb. (N.S.), 85(127):1(5) (1971),  115–131  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:1 (1971), 115–129
1970
33. A. Yu. Ol'shanskii, “On the problem of a finite basis of identities in groups”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970),  376–384  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:2 (1970), 381–389
1969
34. A. Yu. Ol'shanskii, “Varieties of finitely approximable groups”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  915–927  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 867–877
1968
35. A. Yu. Ol'shanskii, “On a problem of Hanna Neumann”, Mat. Sb. (N.S.), 76(118):3 (1968),  449–453  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:3 (1968), 429–432

2020
36. N. M. Adrianov, V. A. Artamonov, I. N. Balaba, Yu. A. Bahturin, L. A. Bokut', V. V. Borisenko, E. I. Bunina, S. A. Gaifullin, S. T. Glavatsky, I. Z. Golubchik, S. González, A. V. Grishin, A. È. Guterman, N. I. Dubrovin, M. V. Zaicev, E. I. Zel'manov, N. K. Il'ina, A. Ya. Kanel-Belov, A. L. Kanunnikov, E. S. Kislitsyn, A. A. Klyachko, I. B. Kozhukhov, E. M. Kreines, O. V. Kulikova, T. P. Lukashenko, O. V. Markova, C. Martínez, A. A. Mikhalev, A. V. Mikhalev, A. Yu. Ol'shanskii, A. E. Pentus, A. V.A. Petrov, Yu. G. Prokhorov, S. V. Pchelintsev, V. V. Tenzina, D. A. Timashev, A. A. Tuganbaev, I. N. Tumaikin, V. K. Kharchenko, I. A. Chubarov, A. A. Shafarevich, A. I. Shafarevich, I. P. Shestakov, E. E. Shirshova, V. É. Shpil'rain, “Viktor Timofeevich Markov (21.06.1948—15.07.2019)”, Fundam. Prikl. Mat., 23:2 (2020),  3–16  mathnet
2019
37. V. V. Bavula, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futorny, O. G. Ganyushkin, R. I. Grigorchuk, N. M. Gubareni, M. F. Horodnii, A. I. Kashu, M. M. Kleiner, L. A. Kurdachenko, Ya. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. S. Monakhov, V. V. Nekrashevych, A. S. Oliynyk, B. V. Oliynyk, A. Yu. Olshanskii, A. P. Petravchuk, V. M. Petrychkovych, I. V. Protasov, M. M. Semko, V. V. Sergeichuk, I. P. Shestakov, A. N. Skiba, I. Y. Subbotin, Ya. P. Sysak, V. A. Ustimenko, P. D. Varbanets, N. T. Vorob'ev, B. V. Zabavskyi, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, V. N. Zhuravlev, “Volodymyr Kyrychenko (to the 75th anniversary)”, Algebra Discrete Math., 27:1 (2019),  C–E  mathnet
38. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  163–169  mathnet  mathscinet; Russian Math. Surveys, 74:5 (2019), 927–933  isi
2018
39. I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov, “Evgenii Solomonovich Golod”, Chebyshevskii Sb., 19:2 (2018),  542–545  mathnet
2016
40. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi
2013
41. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 68:5(413) (2013),  187–190  mathnet  mathscinet  elib; Russian Math. Surveys, 68:5 (2013), 967–971  isi
2007
42. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
43. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet
1990
44. A. Yu. Ol'shanskii, “Замечание к статье А. Ю. Ольшанского “Диаграммы гомоморфизмов групп поверхностей”, опубликованной в № 6 за 1989 г.”, Sibirsk. Mat. Zh., 31:2 (1990),  222  mathnet

Presentations in Math-Net.Ru
1. Совместное заседание с семинаром «Теория групп», посвящённое 75-летию А.Ю.Ольшанского
A. Yu. Ol'shanskii, V. S. Guba, A. Vdovina
Research Seminar of the Department of Higher Algebra MSU
February 15, 2021
2. Groups with quadratic isoperimetric inequality
Alexander Olshanskii
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 13, 2019 15:50
3. Проблема сопряженности в группах с малой функцией Дэна
A. Yu. Ol'shanskii
Research Seminar of the Department of Higher Algebra MSU
December 10, 2018 15:30
4. Асимптотика функций Дэна групп
A. Yu. Ol'shanskii
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 28, 2018 15:50
5. Об асимптотическом поведении функций Дэна групп
A. Yu. Ol'shanskii
Research Seminar of the Department of Higher Algebra MSU
November 20, 2017
6. О функциях Дэна конечно-определенных групп
A. Yu. Ol'shanskii
Knots and Representation Theory
October 10, 2017 17:00
7. Бесконечно транзитивные действия групп
A. Yu. Ol'shanskii
Knots and Representation Theory
May 24, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021